Journal of Nonlinear Mathematical Physics

Volume 19, Issue 4, December 2012, Pages 607 - 617

Darboux Integrability of a Simplified Friedman–Robertson–Walker Hamiltonian System

Authors
Jaume Llibre
Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Catalonia, Spain, jllibre@mat.uab.cat
Clàudia Valls
Departamento de Matemática, Instituto Superior Técnico, Universidade Técnica de Lisboa, Av. Rovisco Pais 1049–001, Lisboa, Portugal, cvalls@math.ist.utl.pt
Received 26 June 2012, Accepted 26 September 2012, Available Online 31 December 2012.
DOI
https://doi.org/10.1142/S1402925112500362How to use a DOI?
Keywords
Darboux first integrals, Darboux polynomials, Friedman–Robertson–Walker Hamiltonian system
Abstract

We characterize the Darboux first integrals of a simplified Friedman–Robertson–Walker Hamiltonian system depending on one parameter.

Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
19 - 4
Pages
607 - 617
Publication Date
2012/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925112500362How to use a DOI?
Copyright
© 2012 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Jaume Llibre
AU  - Clàudia Valls
PY  - 2012
DA  - 2012/12
TI  - Darboux Integrability of a Simplified Friedman–Robertson–Walker Hamiltonian System
JO  - Journal of Nonlinear Mathematical Physics
SP  - 607
EP  - 617
VL  - 19
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925112500362
DO  - https://doi.org/10.1142/S1402925112500362
ID  - Llibre2012
ER  -